# SDR 2025FA0000574

- Difficulty date: August 26, 2025
- Submitted: August 26, 2025
- Operation: General aviation
- Aircraft: N150SU
- Make and model: Cessna 172S
- Aircraft serial: 172S11565
- Aircraft time: 4,954 hours
- Engine: Lyc IO360L2A
- Engine time: 295 hours
- Propeller: Mcauly 1A170E
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Elec Connector
- Part number: S2800277
- Condition: Intermittent
- Location: Zone 400
- Part time: 4,954 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE OIL PRESSURE FLUCTUATES. REMOVED AND REPLACED THE OIL PRESSURE TRANSDUCER CONNECTOR JN004 PN: S2800-277 REFERENCING CESSNA/TEXTRON MODEL 172 (SERIES 1996 AND ON) WIRING DIAGRAM MANUAL REV A1, 77-40-01, FIGURE 03: SHEET 02 “ENGINE AND AIRFRAME MONITOR”.
